Skip to content


See the webpage of the members of the group for the whole list of papers of each researcher.

Highlighted papers of the research team

 Year 2020 and Accepted papers

- M. Coulson, P. Keevash, G. Perarnau, L. Yepremyan. Rainbow factors in hypergraphs. To appear at Journal of Combinatorial Theory, Series A. arXiv

- J. Cilleruelo, O. Serra, M. Wötzel: Sidon set systems. To appear at Revista Matemática Iberoamericana. arXiv

- J.Rué, C. Spiegel: On a problem of Sárközy and Sós for multivariate linear forms. To appear in Revista Matemática Iberoamericana. arXiv.

M. Noy, C. Requilé, J. Rué: Further results on random cubic planar graphs. To appear at Random Structures and Algorithms. arXiv

- M. Roy, E. Ventura: "Fixed subgroups and computation of auto-fixed closures in free-abelian times free groups",  Journal of Pure and Applied Algebra 224 (4) (april 2020), 106--210

Year 2019

- G. Chapuy and G. Perarnau. Local convergence and stability of tight bridge-addable graph classes. Canadian Journal of Mathematics. Available at

- C. Kusch, J. Rué, C. Spiegel, T. Szabó: On the optimality of the uniform random strategy. Random Structures and Algorithms 55 (2): 371-401 (2019) .

- M. Noy, C. Requilé, J. Rué: Enumeration of labelled 4-regular planar graphs. To appear at Proceedings of the London Mathematical Society 119 (2): 358-378

- G. Chapuy, G. Perarnau. Connectivity in bridge-addable graph classes: the McDiarmid-Steger-Welsh conjecture. Journal of Combinatorial Theory, Series B 136 (C):44-71 (2019).

- M. Coulson, G. Perarnau. Rainbow matchings in Dirac bipartite graphs. Random Structures and Algorithms  55(2):271-289 (2019).

Year 2018

S. Ball: On sets defining few ordinary planes. Discrete and Computational Geometry, 60 (2018), p. 220-253.

S. Ball: Extending small arcs to large arcs, European Journal of Mathematics, 4 (2018) 8-25.

S. Ball: Review of Larry Guth's "Polynomial Methods in Combinatorics" in Jahresbericht der Deutschen Mathematiker-Vereinigung, 120 (2018) 147-150

S. Ball, M. Lavrauw: Planar arcs, Journal of Combinatorial Theory, Series A, 160 (2018) 261-287

- A. Lladó: Decomposing almost complete graphs by random tree. Journal of combinatorial theory, Series A, Vol. 154, p. 406-421.

- P. Heinig, T. Müller, M. Noy, A. Taraz: Logical limit laws for minor-closed classes of graphs. Journal of combinatorial theory. Series B, Vol. 130, p. 158-206.

- T. Müller, M. Noy: The first order convergence fails for perfect random graphs. Random Structures & Algorithms 53 (4) (2018): 717-727.

- J. Rué, C. Spiegel, A. Zumalacárregui Threshold functions for systems of equations on random sets. Mathematische Zeitschrift 288 (1-2) (2018), 333-36

 - J. Delgado, E. Ventura, A. Zakharov, "Intersection problem for Droms RAAGs", International Journal of Algebra and Computation 28 (2018), 1129--1162

 Published Papers (Selection 2014-2017)

- B. Cavallo, J. Delgado, D. Kahrobaei, E. Ventura"Algorithmic recognition of infinite cyclic extensions", Journal of Pure and Applied Algebra 221 (2017), 2157--2179

- M. Drmota, L. Ramos, J. Rué: Subgraph statistics in subcritical graph classes. Random Structures & Algorithms 51 (4) (2017): 631-673.

- J. Martí-Farré, A. de Mier: Transformation and decomposition of clutters into matroids. Advances in Mathematics 312 (2017), 286–314.

 - J. Burillo, F. Matucci, E. Ventura: The conjugacy problem in extensions of Thompson's group F. Israel Journal of Mathematics 216 (2017), 15–59.

- Y. Antolín, A. Martino, E. Ventura: Degree of commutativity of infinite groups. Proceedings of the American Mathematical Society 145 (2017), 479–485.

J. Rué, O. Serra, Ll. Vena: Counting configuration-free sets on groups. European Journal of Combinatorics 66 (2017), 281-307.

S. Ball, J. de Beule: On subsets of the Normal Rational Curve. IEEE Transactions on Information Theory 63 (2017), 3658–3662.

- S. Ball: Finite geometry and combinatorial applications. Cambridge University Press 2015

- Y. Antolín, J. Burillo, A. Martino: Conjugacy in Houghton's groups. Publicacions Matemàtiques 59 (2015), 3-16.

- M. NoyJ. Rué, V. Ravelomanana: On the probability of planarity of a random graph near the critical point. Proceedings of the American Mathematical Society 143 (2015), 925–936.

- K. Böröczky, F. Santos, O. Serra: On sumsets and convex hull. Pages: Discrete and Computational Geometry 52 (2014), 705–729.

- M. Drmota, O. Giménez, M. Noy, K. Panagiotou, A. Steger: The maximum degree of random planar graphs. Proceedings of the London Mathematical Society 109 (2014), 892-920.